# SDR CALA2015011200035

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 47,947 hours, 17,557 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 3292
- Condition: Failed
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP POSITION INDICATOR NEEDLES ARE SPLIT IN UP POSITION.  WHEN MOVING TO FLAPS 1 TE FLAPS DID NOT MOVE.  COMPLETED FLAPS TE FLAPS ASYMMETRY CHECKLIST THEN TE FLAPS UP CHECKLIST.  FSEU BITE SHOWS FLAP SKEW SENSOR 1 FAILED.  REPLACED SAME IAW MM 27-59-01.  OPERATIONS CHECKED NORMAL IAW MM 27-59-00.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1673832, SN OFF 03292 SENSOR, FLAPS OFF 29-2759-9-0002 3292 ON 29-2759-9-0002 5055.
